# SDR CALA9800321

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Mech
- Part number: 59151695511
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LT GEAR UNSAFE LIGHT REMAINED ILLUMINATED ATER GEAR RETRACTION (REPEAT PROBLEM - LANDING GEAR SWITCH PREVIOUSLY CHANGED).  THE CHECKLIST WAS COMPLETED WITH NO CHANGE.  THE FLIGHT WAS CONTINUED TO CLE WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG DOOR LATCH MECHANISM LINKAGE WORN.  THE LATCH MECHANISM WAS REMOVED, REPLACED AND RIGGED IAW MM 32-31-4, PAGES 201-210.  LANDING GEAR OPERATION AND INDICATIONS CHECKED NORMAL.
